# SDR HALA0600562

- Difficulty date: August 13, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,589 hours, 11,689 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Monitor
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - MTC LEVEL MSG L PIMU.  BITE OF LEFT SHOWS LEFT PIMU MONITOR FAIL.  PIMU DISAGREE, CLEARED FAULTS, VERIFIED L PIMU GOOD PER MM 77-35-01-404-008N00.
